Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 5, NWS Milwaukee, WI

October 10, 201420 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 10, 2014, 2:40 PM CDT for 20 counties in Wisconsin. It took effect at Oct 11, 2014, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2014, 2:40 PM CDT (19:40 UTC)
In effect from
Oct 11, 2014, 1:00 AM CDT
Expired
Oct 11, 2014, 9:00 AM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -165 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-165 m²/s²
0-3 km storm-relative helicity
-74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WWUS73 KMKX 101940
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT FRI OCT 10 2014

...ANOTHER COLD NIGHT WITH FROST EXPECTED...

.HIGH PRESSURE MOVING ACROSS THE REGION TONIGHT WILL BRING LIGHT
WINDS AND MOSTLY CLEAR SKIES. THIS WILL ALLOW FOR COLD
TEMPERATURES AND WIDESPREAD FROST FORMATION LATER TONIGHT INTO
EARLY SATURDAY.

WIZ046-047-051-052-056>060-062>072-110345-
/O.NEW.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
240 PM CDT FRI OCT 10 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. 

* TIMING...WIDESPREAD FROST IS EXPECTED TO FORM LATER TONIGHT AND
  LINGER INTO EARLY SATURDAY.

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF
  THE AREA...WITH SOME UPPER 20S POSSIBLE NEAR THE WISCONSIN
  DELLS AND LONE ROCK. MID 30S ARE EXPECTED ALONG THE LAKE
  MICHIGAN SHORELINE.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WOOD
3 follow-up statements
493 
WWUS73 KMKX 110112
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT FRI OCT 10 2014

...ANOTHER COLD NIGHT WITH FROST AND SOME FREEZING TEMPERATURES
EXPECTED...

.HIGH PRESSURE MOVING ACROSS THE REGION TONIGHT WILL BRING LIGHT
WINDS AND MOSTLY CLEAR SKIES. CIRRUS IN THE FAR SOUTH SHOULD THIN
LATE TONIGHT. THIS WILL ALLOW FOR COLD TEMPERATURES AND
WIDESPREAD FROST FORMATION LATER TONIGHT INTO EARLY SATURDAY. SOME
FREEZING TEMPERATURES ARE ALSO EXPECTED.

WIZ046-047-051-056>059-062>064-067-068-110915-
/O.UPG.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/
/O.NEW.KMKX.FZ.W.0001.141011T0600Z-141011T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...
MONROE
812 PM CDT FRI OCT 10 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WIDESPREAD FROST AND SOME FREEZING TEMPERATURES ARE
  EXPECTED LATER TONIGHT AND LINGER INTO EARLY SATURDAY.

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF
  THE AREA...WITH SOME UPPER 20S. 

* IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL
  DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ052-060-065-066-069>072-110915-
/O.CON.KMKX.FR.Y.0005.141011T0600Z-141011T1400Z/
SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON...
WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA...RACINE...KENOSHA
812 PM CDT FRI OCT 10 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. 

* TIMING...WIDESPREAD FROST IS EXPECTED TO FORM LATER TONIGHT 
  AND LINGER INTO EARLY SATURDAY. 

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF
  THE AREA...WITH SOME UPPER 20S POSSIBLE IN LOW AREAS. MID 30S
  ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HENTZ
166 
WWUS73 KMKX 110829
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT SAT OCT 11 2014

...FREEZING TEMPERATURES INLAND FROM THE LAKE THIS MORNING...

.TEMPERATURES AROUND 30 DEGREES WILL BE PREVALENT AT SUNRISE THIS
MORNING WITH SLIGHTLY MILDER TEMPERATURES NEAR LAKE MICHIGAN.
THESE CHILLY TEMPERATURES SHOULD BE COLD ENOUGH FOR A KILLING
FREEZE.  

WIZ046-047-051-056>059-062>064-067-068-111400-
/O.CON.KMKX.FZ.W.0001.000000T0000Z-141011T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...
MONROE
329 AM CDT SAT OCT 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...WIDESPREAD FROST AND SOME FREEZING TEMPERATURES WILL
  OCCUR THIS MORNING. 

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST 
  OF THE AREA...WITH SOME UPPER 20S. 

* IMPACTS...WIDESPREAD FROST AND FREEZING TEMPERATURES WILL 
  DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ052-060-065-066-069>072-111400-
/O.CON.KMKX.FR.Y.0005.000000T0000Z-141011T1400Z/
SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON...
WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA...RACINE...KENOSHA
329 AM CDT SAT OCT 11 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...WIDESPREAD FROST WILL OCCUR THIS MORNING. 

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST 
  OF THE AREA...WITH SOME UPPER 20S POSSIBLE IN LOW AREAS. MID 
  30S ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE. 

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MG
729 
WWUS73 KMKX 111358
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CDT SAT OCT 11 2014

...TEMPERATURES WARMING THIS MORNING...

.THE COLD TEMPERATURES EARLIER THIS MORNING...THAT ALLOWED FOR THE
WIDESPREAD FROST AND KILLING FREEZE...HAVE BEGUN TO WARM UP.
THUS...THE FROST ADVISORIES AND FREEZE WARNINGS HAVE BEEN ALLOWED
TO EXPIRE.

WIZ046-047-051-056>059-062>064-067-068-111500-
/O.EXP.KMKX.FZ.W.0001.000000T0000Z-141011T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...
MONROE
858 AM CDT SAT OCT 11 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 

TEMPERATURES HAVE BEGUN TO WARM UP ABOVE THE FREEZING MARK WITH
DAYTIME HEATING. THUS...THE FREEZE WARNING HAS BEEN ALLOWED TO
EXPIRE.

$$

WIZ052-060-065-066-069>072-111500-
/O.EXP.KMKX.FR.Y.0005.000000T0000Z-141011T1400Z/
SHEBOYGAN-OZAUKEE-WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON...
WAUKESHA...BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA...RACINE...KENOSHA
858 AM CDT SAT OCT 11 2014

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 

TEMPERATURES HAVE BEGUN TO WARM UP ABOVE THE FREEZING MARK WITH
DAYTIME HEATING. THUS...THE FROST ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$
WOOD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 10, 10:53 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Oct 10, 10:53 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1053 AM CDT FRI OCT 10 2014

.UPDATE...

QUIET WEATHER WILL CONTINUE THIS AFTERNOON...WITH HIGH PRESSURE TO
THE NORTHWEST OF THE AREA. SHOULD CONTINUE TO SEE SOME HIGH
CLOUDS MOVE EAST ACROSS THE AREA.

NORTHEAST LOW LEVEL WINDS AND DELTA T VALUES CONTINUE TO FAVOR
LAKE EFFECT CLOUD FORMATION OVER LAKE MICHIGAN...AND MAY SEE SOME
OF THESE CLOUDS REACH THE SHORE FROM MILWAUKEE SOUTH. AREA
FORECAST SOUNDINGS INDICATE THAT THE AIR MASS IS TOO DRY FOR LAKE
EFFECT SHOWERS.

HIGHS SHOULD REACH INTO THE MID 50S IN MOST OF THE AREA...PER 925
MB TEMPERATURE TRENDS.

&&

.AVIATION/18Z TAFS/...

VFR CATEGORY CONDITIONS ARE EXPECTED ACROSS TAF SITES THIS
AFTERNOON...TONIGHT AND SATURDAY. HIGH PRESSURE WILL SLOWLY SLIDE
EAST SOUTHEAST THROUGH THE AREA DURING THIS TIME.

MAY SEE SOME LAKE EFFECT CLOUDS AT MILWAUKEE AND KENOSHA THIS
AFTERNOON...WITH LIGHT NORTHEAST WINDS. SOME HIGH CLOUDS WILL PUSH
EAST THROUGH THE AREA AS WELL DURING THIS TIME.

MOSTLY CLEAR SKIES AND LIGHT/CALM WINDS ARE EXPECTED TONIGHT INTO
EARLY SATURDAY. MOSTLY SUNNY SKIES ARE EXPECTED THROUGH
SATURDAY...WITH WINDS BECOMING LIGHT AND SOUTHEASTERLY BY THE
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 347 AM CDT FRI OCT 10 2014/

SHORT TERM...

TODAY AND TONIGHT - CONFIDENCE...HIGH

ENOUGH THIN SPOTS IN CIRRUS OVER SRN HALF OF CWA OVERNIGHT TO ALLOW
TEMPS TO FALL INTO THE 30S AWAY FROM LAKE MI.  FROST ADVY WL REMAIN
IN EFFECT UNTIL 13Z THIS MRNG.

LOW LEVEL WINDS TURNING MORE NORTHEAST OVER THE SOUTHERN CWA WHILE
WINDS REMAIN MORE NORTH TO NORTHWEST IN THE NORTH AS SFC HIGH
PRESSURE NOSES INTO SRN WI. MODIS IMAGERY FROM THU HAD LAKE SFC
TEMPS MOSTLY IN THE MID TO UPPER 50S...HOWEVER A SMALL AREA OF
UPWELLING HAD CAUSED COOLER TEMPS IN THE NEARSHORE WATERS NORTH OF
MILWAUKEE.  BURST OF LOW LEVEL COLD AIR ADVECTION WL RESULT IN THE
DELTA-T INCREASING TO 15C TODAY.  FORTUNATELY...LOW LEVEL MOISTURE
AND CONVERGENCE ALONG THE SHORE REMAIN WEAK SO NO -SHRA ARE
EXPECTED.  HOWEVER POSSIBLE THAT SOME LAKE EFFECT LOWER CLOUDS MAY
AFFECT FAR SOUTHEAST THIS MRNG...DISSIPATING THIS AFTN.  WL KEEP P/S
WORDING IN THE FAR SOUTH THIS MRNG...GIVING WAY TO MORE AFTN
SUNSHINE AS TEMPS RECOVER INTO THE 50S.

MARINE LAYER WL AGAIN KEEP TEMPS A LITTLE WARMER BY THE LAKE TNGT
DESPITE LAND BREEZE DEVELOPING.  FARTHER INLAND...SIMILAR LOW LEVEL
TEMPS AND BOUNDARY LAYER WIND CONDITIONS SHOULD RESULT IN ANOTHER
NIGHT OF TEMPS FALLING MOSTLY TO THE LOW TO MID 30S.  NO CIRRUS IS
EXPECTED SO COLDER TEMPS ARE LIKELY IN THE SOUTH AS WELL. NEARBY
WARMER LAKE AND URBAN HEAT ISLAND WL KEEP KFLD AND KMSN SLIGHTLY
WARMER AS WELL.  HENCE ANOTHER FROST ADVY WL LIKELY BE NEEDED FOR
TNGT.

SATURDAY...FORECAST CONFIDENCE HIGH.

SURFACE HIGH PRESSURE CENTERED OVER WI SATURDAY MORNING WILL
GRADUALLY SHIFT EAST DURING THE AFTERNOON AND NIGHT. VERY DRY AIR
OVER THE REGION WILL ALLOW FOR PLENTY OF SUNSHINE. ALTHOUGH EXPECT A
FEW DIURNAL CUMULUS CLOUDS. WINDS WILL BE LIGHT... SO A LAKE BREEZE
IS FORECAST ONCE AGAIN. TEMPERATURES SHOULD BE SIMILAR TO TODAY.

LONG TERM...

SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

A STRONG UPPER JET WILL DIVE INTO THE FOUR CORNERS REGION FROM THE
PACIFIC NORTHWEST OVER THE WEEKEND. THIS WILL CAUSE A 500MB TROUGH
TO AMPLIFY OVER THE CENTER OF THE COUNTRY BY SUNDAY AFTERNOON. A
PLUME OF MOISTURE WILL MAKE ITS WAY INTO THE MIDWEST ON THE LEADING
EDGE OF THE UPPER TROUGH SUNDAY... REACHING SOUTHERN WI IN THE
AFTERNOON. MODELS ARE TRENDING DRIER WITH THIS INITIAL SURGE OF QPF
INTO SOUTHERN WI... SO KEPT THE SMALL CHANCE POPS.

THE NAM AND GFS MAINTAIN LIGHT QPF OVER SOUTHERN WI SUNDAY NIGHT
WHILE THE LATEST 00Z ECMWF CAME IN DRY WITH THE LULL BETWEEN
SHORTWAVE AND UPPER JET ENERGY. MID AND HIGH CLOUDS WILL BE
INCREASING SUNDAY... SO EXPECT HIGHS SIMILAR TO SAT AND SUN NIGHT
LOWS A LITTLE MORE MILD.

MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

MODELS ARE TRENDING SLOWER WITH THE MOVEMENT OF THE UPPER TROUGH
ACROSS THE MIDWEST EARLY NEXT WEEK. THIS MEANS A DELAYED ONSET OF
THE HEAVIER RAIN IN SOUTHERN WI... AND ALSO A LONGER PERIOD OF LIGHT
RAIN ON THE BACK SIDE OF THE SYSTEM.

MONDAY... RAIN WILL BE POSSIBLE IN THE WARM SECTOR IN SOUTHEAST WI
DUE TO UPPER DIVERGENCE FROM THE UPPER JET AND SHORTWAVES OUT AHEAD
OF THE MAIN UPPER TROUGH. THE BEST CHANCE FOR RAIN IN SOUTHERN WI
NOW LOOKS LIKE MONDAY EVENING AS THE MAIN UPPER LOW TRACKS INTO THE
MIDWEST AND THE RIGHT ENTRANCE REGION OF THE UPPER JET IS OVERHEAD.
IT WOULD BE RIGHT ALONG THE SURFACE INVERTED TROUGH AND 850MB
BAROCLINIC ZONE.

DUE TO THE SLOWER SYSTEM... WINDS SHOULD STAY SOUTH LONGER IN
SOUTHEAST WI AND ALLOW FOR WARMER TEMPS THAN PREVIOUS FORECASTS ON
MONDAY AND TUESDAY.

TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

THE 00Z ECMWF MODEL SOLUTION CAME IN WITH A FAIRLY SIGNIFICANT
CHANGE FROM PREVIOUS FORECASTS.  IT CLOSES OFF THE 500MB LOW PRESSURE
TROUGH OVER THE MIDWEST TUE NIGHT AND HAS IT MEANDER EAST THROUGH
THE OHIO RIVER VALLEY AND GREAT LAKES THROUGH THE REST OF THE WORK
WEEK. THE GFS ALSO CLOSES OFF THE UPPER LOW...BUT NOT AS QUICKLY.
GFS ENSEMBLE MEMBERS LEAN TOWARD THIS CUTOFF LOW SOLUTION AS WELL.

THEREFORE... WE LEANED TOWARD THE LATEST ECMWF TO GENERATE POPS IN
SOUTHERN WI AND THE REGION. AFTER COORDINATION WITH SURROUNDING
OFFICES... WE OPTED TO ADD SMALL CHANCE POPS TO THE FORECAST FOR TUE
NIGHT THROUGH WED TO ACCOUNT FOR THE UPPER LOW HANGING AROUND THE
AREA LONGER. WE INCREASED CLOUD COVER AS WELL. IT IS POSSIBLE THE
UPPER LOW AND ASSOCIATED LIGHT RAIN WOULD LINGER OVER SOUTHEAST WI
THROUGH THU.

AVIATION/12Z TAFS/...

VFR CONDITIONS TO CONTINUE FOR BULK OF THIS TAF PERIOD. HOWEVER
THERE IS A SMALL CHANCE FOR A PERIOD OF LAKE EFFECT MVFR CLOUDS TO
AFFECT KMKE/KENW TAFS THIS MRNG AS INDICATED BY BOTH RAP SOUNDINGS
AND HRRR. NOT SEEING MUCH LOW CLOUD DEVELOPMENT OVER LAKE MI BUT
CIRRUS OBSCURING LOWER LEVELS. WL KEEP AN EYE ON 11-3.9 MICRON
PRODUCT BUT FOR NOW WL CONTINUE VFR CONDITIONS THIS MRNG.

MARINE...BRIEF PERIOD OF GUSTY WINDS ASSOCIATED WITH WINDS TURNING
MORE TO THE NORTH TO NORTHEAST AND WEAK SURGE OF LOW LEVEL COLD AIR
ADVECTION.  WINDS BRIEFLY GUSTED TO 25KTS AT SGNW3 AROUND 06Z BUT
HAVE SINCE DIMINISHED TO BLO 20KTS.  CARGO VESSEL JOSEPH BLOCK
LOCATED ABOUT 15NM EAST OF MKE ONLY REPORTING 11KT WINDS.  EXPC
BRIEF PERIOD OF GUSTY WINDS TO WORK ITS WAY SOUTH ALONG NEARSHORE
WATERS EARLY THIS MRNG...HOWEVER WINDS WL SETTLE BACK DOWN TO 5 TO
15 KTS FOR MAJORITY OF THE DAY.  NO SMALL CRAFT ADVY PLANNED AT THIS
TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...MBK
SATURDAY THROUGH THURSDAY...MRC
Hazardous weather outlook, Oct 10, 7:29 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CDT FRI OCT 10 2014

WIZ046-047-051-052-056>060-062>072-111230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
729 AM CDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL RESULT IN TEMPERATURES
FALLING ONCE AGAIN INTO THE LOW TO MID 30S TONIGHT...RESULTING IN
ANOTHER NIGHT OF FROST. A FROST ADVISORY WILL LIKELY BE NEEDED FOR
LATER TONIGHT INTO EARLY SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FROST IS POSSIBLE SATURDAY NIGHT AS TEMPERATURES FALL BACK
INTO THE MIDDLE 30S WITH LIGHT WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT 7 DAYS.

LMZ643>646-111230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
729 AM CDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRENGTHENING LOW PRESSURE WILL MOVE ACROSS THE WESTERN GREAT
LAKES NEXT MONDAY AND TUESDAY. WINDS AND WAVES MAY REACH SMALL
CRAFT ADVISORY LEVELS DURING THIS PERIOD.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.